# SDR ZZDA2011289

- Difficulty date: March 7, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- System (JASC): 2530 · Buffet/Galleys
- Part: Structure
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY COFFEEMAKER COMPARTMENTS 102, 103 AND 106 LOWER SURFACE, CORROSION.  ACCOMPLISHED LOWER SURFACE REPLACEMENT PER B717 SRM 51-40-00, 51-40-02, 51-41-02, 51-20-05 AND EA 17-25-03115IR.
